VOL. 37 · NO. 1 | Spring 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 37 (1), (Spring 1993)
No abstract available
Articles
Takanori Hinokuma, Masanao Ozawa
Illinois J. Math. 37 (1), 1-13, (Spring 1993) DOI: 10.1215/ijm/1255987245
KEYWORDS: 46L10, 03H05, 46L35, 46S20
No abstract available
Jeffrey M. Lee
Illinois J. Math. 37 (1), 14-32, (Spring 1993) DOI: 10.1215/ijm/1255987246
KEYWORDS: 58G25, 53C21, 58G11
No abstract available
Jean Brossard, Lucien Chevalier
Illinois J. Math. 37 (1), 33-48, (Spring 1993) DOI: 10.1215/ijm/1255987247
KEYWORDS: 31A05, 31B05, 42B30, 60G46, 60J65
No abstract available
Peiming Ma
Illinois J. Math. 37 (1), 49-68, (Spring 1993) DOI: 10.1215/ijm/1255987248
KEYWORDS: 32H10, 32F20
No abstract available
Kyung Bai Lee, Frank Raymond
Illinois J. Math. 37 (1), 69-77, (Spring 1993) DOI: 10.1215/ijm/1255987249
KEYWORDS: 57S30, 22E40, 57M10
No abstract available
Alexander Lubotzky
Illinois J. Math. 37 (1), 78-84, (Spring 1993) DOI: 10.1215/ijm/1255987250
KEYWORDS: 20E18, 20P05
No abstract available
L. Nicolodi, L. Vanhecke
Illinois J. Math. 37 (1), 85-100, (Spring 1993) DOI: 10.1215/ijm/1255987251
KEYWORDS: 53B25, 53C40
No abstract available
Richard Rochberg, Zhijian Wu
Illinois J. Math. 37 (1), 101-122, (Spring 1993) DOI: 10.1215/ijm/1255987252
KEYWORDS: 30D99, 47B35
No abstract available
I. Assani
Illinois J. Math. 37 (1), 123-146, (Spring 1993) DOI: 10.1215/ijm/1255987253
KEYWORDS: 28D05, 42A20, 47A35, 47B38
No abstract available
N. J. Kalton
Illinois J. Math. 37 (1), 147-169, (Spring 1993) DOI: 10.1215/ijm/1255987254
KEYWORDS: 46B28, 46B20, 46H99, 47B07, 47D15
No abstract available
Back Matter
Illinois J. Math. 37 (1), (Spring 1993)
No abstract available
Back to Top